# SDR SCNA20231205248

- Difficulty date: October 25, 2023
- Submitted: December 5, 2023
- Operation: Air carrier
- Aircraft: N823SY
- Make and model: Boeing 737-85P
- Aircraft serial: 33971
- Aircraft time: 50,794 hours, 29,523 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DEFECT WO 82365 - - LOWER R/H EMERGENCY SLIDE LIGHT INOP.   REMOVED AND REPLACED BAT PACK IAW AMM 33-51-06.
